Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras

Wen-Lin Chiou Department of Mathematics, Fu-Jen University, Taipei, Taiwan Shaopu Lin Department of Mathematics, Fu-Jen University, Taipei, Taiwan Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27001

Asian J. Math., 19, (5), 793-810, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:12:47 uploaded by Stephenyau ] [ 197 downloads ] [ 0 comments ]
@inproceedings{wen-lin2015some,
  title={Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras},
  author={Wen-Lin Chiou, Shaopu Lin, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418111247616629244},
  booktitle={Asian J. Math.},
  volume={19},
  number={5},
  pages={793-810},
  year={2015},
}
Wen-Lin Chiou, Shaopu Lin, and Stephen S.-T. Yau. Some Finite Dimensional Filters derived from the Structure Theorem for Five-dimensional Estimation Algebras. 2015. Vol. 19. In Asian J. Math.. pp.793-810. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418111247616629244.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved